| Model Number |
MICRO SUTRLASSO,TFCC,SHT,70°BEND |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 01/30/2024, it was reported by a sales representative that the lasso loop within an ar-8704 micro sutrlasso,tfcc,sht,70°bend was unable to advance during a arthrobrostrom surgery performed by dr.Anandakumar.The case was resolved by using a 14g cannula as a replacement to ar-8704.There was no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The most likely cause of the reported failure is user error following the device's surgical technique.The complaint allegation was not confirmed.The device was not received for evaluation, and the received photograph does not provide evidence of the failure.